MathSciNet Relay Station
MathSciNet bibliographic data
MR417102 10K30 (65C05)
White, Brian E. Mean-square discrepancies of the Hammersley and Zaremba sequences for arbitrary radix. Monatsh. Math. 80 (1975), no. 3, 219–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement